# SDR R61A201605040351

- Difficulty date: May 4, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087889401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED WASTE SERVICE BOX BRACKET ON INTERNAL SIDE OF BOX IS CORRODED.  MAINTENANCE R & R WASTE SERVICE BOX BRACKET ON INTERNAL SIDE OF BOX, PN 170-87889-401, BRACKET.
